# SDR UALA2012090705055

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 56,120 hours, 6,576 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: S283U0035
- Part serial: 52
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 RIGHT WINDOW HEAT INOPERATIVE.  NO CONTROLLER.  REPLACED RIGHT WHCU PER MM.  ALSO REPLACED RIGHT WINDOW HEAT SWITCH.  GROUND TEST PASS.
